Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 229, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 25, 2011, 2:57 PM EDT for Camden County, Charlton County, Georgia; 5 counties in Florida. It was in force for 78 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2011, 2:57 PM EDT (18:57 UTC)
- Expired
- Jul 25, 2011, 4:15 PM EDT
- In force
- 78 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Baker County, FL, Clay County, FL, Duval County, FL, Nassau County, FL, Saint Johns County, FL, Camden County, GA, Charlton County, GA
The radar
The Jacksonville radar (KJAX), 16 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 3:04 PM EDT | TSTM WND DMG | 4 Ne Lakeside, FL | THE ORANGE PARK POLICE REPORTED A LARGE TREE BLOWN DOWN AND BLOCKING THE ROAD AT THE 800 BLOCK OF KINGSLEY AVENUE. |
| Jul 25, 3:09 PM EDT | TSTM WND GST 50 | 5 Nne Orange Park, FL | JACKSONVILLE NAVAL AIR STATION ASOS REPORTED WIND GUST TO 43 KNOTS/50 MPH AT 309 PM EDT. |
| Jul 25, 3:10 PM EDT | TSTM WND GST 50 | 2 Ne Lakeside, FL | AN OFF DUTY NWS EMPLOYEE REPORTED AN ESTIMATED WIND GUST OF 50 TO 60 MPH. |
| Jul 25, 3:15 PM EDT | TSTM WND DMG | 4 Sw Downtown Jacksonvi, FL | THE DUVAL COUNTY FIRE RESCUE RECEIVED SPORATIC REPORTS OF POWELINES LINE IN THE CITY INCLUDING SAN MARCO AND AVENDALE. THE TIME GIVEN WAS BASED ON RADAR. |
| Jul 25, 3:30 PM EDT | TSTM WND DMG | 3 Wsw Durbin, FL | 911 CALL CENTER RELAYED A PUBLIC REPORT OF WIND DAMAGE THAT INCLUDED SEVERAL TREES DOWN NEAR COUNTY ROAD 210 JUST WEST OF INTERSTATE 95. HAIL OF UNKNOWN SIZE WAS ALSO REPORTED. |
| Jul 25, 3:36 PM EDT | TSTM WND GST 46 | 5 E Arlington, FL | CRAIG MUNICIPAL AIRPORT ASOS REPORTED A WIND GUST TO 40 KNOTS/46 MPH AT 336 PM EDT. |
| Jul 25, 4:12 PM EDT | TSTM WND GST 40 | 5 S Dungeness, FL | FERNANDINA BEACH C-MAN BUOY STATION REPORTED A WIND GUST TO 35 KNOTS/40 MPH AT 412 PM EDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.0 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2421 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
327
WUUS52 KJAX 251857
SVRJAX
FLC003-019-031-089-109-GAC039-049-252015-
/O.NEW.KJAX.SV.W.0229.110725T1857Z-110725T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
257 PM EDT MON JUL 25 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CLAY COUNTY IN NORTHEAST FLORIDA
EASTERN BAKER COUNTY IN NORTHEAST FLORIDA
NORTHERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
DUVAL COUNTY IN NORTHEAST FLORIDA
NASSAU COUNTY IN NORTHEAST FLORIDA
SOUTHERN CHARLTON COUNTY IN SOUTHEAST GEORGIA
SOUTHERN CAMDEN COUNTY IN SOUTHEAST GEORGIA
* UNTIL 415 PM EDT
* AT 256 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST
OF MACCLENNY TO 7 MILES WEST OF NORMANDY TO PICOLATA...AND MOVING
NORTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PICOLATA...SWITZERLAND...ORANGE PARK...BRYCEVILLE...NORMANDY...
FRUIT COVE...MANDARIN...ORTEGA...RIVERSIDE...SAN MARCO...DOWNTOWN
JACKSONVILLE...ST. GEORGE...BAYARD...DURBIN...RATLIFF...
ARLINGTON...JACKSONVILLE INTERNATIONAL AIRPORT...UNF...OCEANWAY...
CALLAHAN...GUANA RIVER STATE PARK...PALM VALLEY... SAWGRASS... FORT
CAROLINE...SAN PABLO...PONTE VEDRA BEACH... NEPTUNE BEACH...
HILLIARD... MAYPORT... YULEE... LITTLE TALBOT ISLAND...TALBOT
ISLAND...AMELIA CITY...KINGS FERRY...ST. MARYS... FERNANDINA
BEACH...DUNGENESS...KINGSLAND AND KINGS BAY BASE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2989 8161 3036 8226 3090 8173 3084 8142
3078 8145 3074 8145 3070 8142 3052 8143
3051 8144 3048 8140 3030 8138 3006 8132
TIME...MOT...LOC 1856Z 219DEG 31KT 3038 8218 3031 8186
2992 8159
$$
ENYEDI4 follow-up statements
309
WWUS52 KJAX 251925
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
325 PM EDT MON JUL 25 2011
FLC003-GAC049-251935-
/O.CAN.KJAX.SV.W.0229.000000T0000Z-110725T2015Z/
BAKER FL-CHARLTON GA-
325 PM EDT MON JUL 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHARLTON AND EASTERN
BAKER COUNTIES IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2989 8160 2999 8175 3032 8205 3042 8205
3049 8201 3061 8202 3079 8184 3090 8170
3084 8142 3078 8145 3074 8145 3070 8142
3051 8144 3048 8140 3030 8138 3007 8132
TIME...MOT...LOC 1925Z 219DEG 31KT 3057 8200 3050 8168
3011 8141
$$
FLC019-031-089-109-GAC039-252015-
/O.CON.KJAX.SV.W.0229.000000T0000Z-110725T2015Z/
CLAY FL-ST. JOHNS FL-DUVAL FL-NASSAU FL-CAMDEN GA-
325 PM EDT MON JUL 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHEASTERN CAMDEN...NASSAU...DUVAL...NORTHERN ST. JOHNS AND
NORTHEASTERN CLAY COUNTIES...
AT 325 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES WEST OF CALLAHAN TO
JACKSONVILLE INTERNATIONAL AIRPORT TO DURBIN...OR ALONG A LINE
EXTENDING FROM 11 MILES WEST OF CALLAHAN TO JACKSONVILLE
INTERNATIONAL AIRPORT TO GUANA RIVER STATE PARK...MOVING NORTHEAST AT
35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OCEANWAY...CALLAHAN...GUANA RIVER STATE PARK...PALM VALLEY...
SAWGRASS...FORT CAROLINE...SAN PABLO...PONTE VEDRA BEACH...
JACKSONVILLE BEACH...NEPTUNE BEACH...HILLIARD...MAYPORT...YULEE...
LITTLE TALBOT ISLAND...TALBOT ISLAND...AMELIA CITY...KINGS FERRY...
ST. MARYS...FERNANDINA BEACH...DUNGENESS...KINGSLAND...KINGS BAY
BASE...CUMBERLAND ISLAND AND HARRIETTS BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2989 8160 2999 8175 3032 8205 3042 8205
3049 8201 3061 8202 3079 8184 3090 8170
3084 8142 3078 8145 3074 8145 3070 8142
3051 8144 3048 8140 3030 8138 3007 8132
TIME...MOT...LOC 1925Z 219DEG 31KT 3057 8200 3050 8168
3011 8141
$$
ENYEDI282
WWUS52 KJAX 251943
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
343 PM EDT MON JUL 25 2011
FLC089-GAC039-251954-
/O.CAN.KJAX.SV.W.0229.000000T0000Z-110725T2015Z/
NASSAU FL-CAMDEN GA-
343 PM EDT MON JUL 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CAMDEN AND NASSAU
COUNTIES IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2993 8154 2989 8161 2991 8162 3014 8166
3032 8155 3035 8139 3030 8138 3007 8132
TIME...MOT...LOC 1944Z 219DEG 31KT 3070 8188 3063 8156
3024 8129
$$
FLC019-031-109-252015-
/O.CON.KJAX.SV.W.0229.000000T0000Z-110725T2015Z/
CLAY FL-ST. JOHNS FL-DUVAL FL-
343 PM EDT MON JUL 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHEASTERN DUVAL...NORTHERN ST. JOHNS AND EXTREME EASTERN CLAY
COUNTIES...
AT 344 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 36 MILES NORTHWEST OF UNF TO 22
MILES NORTH OF UNF TO SAWGRASS...OR ALONG A LINE EXTENDING FROM
HILLIARD TO 9 MILES SOUTH OF ST. MARYS TO PALM VALLEY...MOVING
NORTHEAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2993 8154 2989 8161 2991 8162 3014 8166
3032 8155 3035 8139 3030 8138 3007 8132
TIME...MOT...LOC 1944Z 219DEG 31KT 3070 8188 3063 8156
3024 8129
$$342
WWUS52 KJAX 251955
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
355 PM EDT MON JUL 25 2011
FLC019-252005-
/O.CAN.KJAX.SV.W.0229.000000T0000Z-110725T2015Z/
CLAY FL-
355 PM EDT MON JUL 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EASTERN CLAY COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2994 8153 3031 8156 3032 8155 3035 8139
3030 8138 3007 8132
TIME...MOT...LOC 1955Z 219DEG 31KT 3077 8181 3070 8149
3031 8122
$$
FLC031-109-252015-
/O.CON.KJAX.SV.W.0229.000000T0000Z-110725T2015Z/
ST. JOHNS FL-DUVAL FL-
355 PM EDT MON JUL 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHEASTERN DUVAL AND NORTHERN ST. JOHNS COUNTIES...
AT 355 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 37 MILES NORTHWEST OF UNF TO 25 MILES NORTH OF NEPTUNE
BEACH TO 7 MILES EAST OF JACKSONVILLE BEACH...OR ALONG A LINE
EXTENDING FROM HILLIARD TO ST. MARYS TO 7 MILES EAST OF JACKSONVILLE
BEACH...MOVING NORTHEAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2994 8153 3031 8156 3032 8155 3035 8139
3030 8138 3007 8132
TIME...MOT...LOC 1955Z 219DEG 31KT 3077 8181 3070 8149
3031 8122
$$
ENYEDI838
WWUS52 KJAX 252010
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
410 PM EDT MON JUL 25 2011
FLC031-109-252020-
/O.EXP.KJAX.SV.W.0229.000000T0000Z-110725T2015Z/
ST. JOHNS FL-DUVAL FL-
410 PM EDT MON JUL 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DUVAL AND
NORTHERN ST. JOHNS COUNTIES WILL EXPIRE AT 415 PM EDT...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
LAT...LON 2994 8153 3031 8156 3032 8155 3035 8139
3030 8138 3007 8132
TIME...MOT...LOC 2010Z 219DEG 31KT 3087 8171 3080 8139
3041 8113
$$
ENYEDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:51 PM EDT, 6 minutes earlier.
Area forecast discussion, Jul 25, 2:51 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT MON JUL 25 2011
.SHORT TERM...
MEAN HIGH PRESSURE RIDGE IS SOUTH OF THE AREA AND
A TROUGH IS PUSHING ACROSS THE EASTERN SEABOARD. SEVERAL
SHORTWAVES ARE MOVING THRU THE BASE OF THE MID LEVEL TROUGH. THIS
ENERGY IS COMBINING WITH THE GULF COAST SEA BREEZE TO PRODUCE A
BAND OF STRONG STORMS OVER THE SW PORTION. CONVECTION WILL MOVE
TOWARD THE NE THIS AFTN/EVNG. HAVE BUMPED POPS UP TO LIKELY
THROUGHOUT THE MIDDLE PORTION OF NE FL FOR REMAINDER OF THE AFTN.
THE LAPS SHOWS CAPES OF 4000 J/KG FROM GILCHRIST TO ST. JOHNS.
TUESDAY/WEDNESDAY...A STRONGER SHORTWAVE TROUGH AND ASSOCIATED
COLD FRONT MOVING INTO SRN GA WILL USHER IN DEEPER MOISTURE WITH
PWATS APPROACHING 2.5 INCHES...TAPERING DOWN TO LESS THAN 2
INCHES OVER MARION COUNTY. SOUTHWESTERLY FLOW AGAIN TUESDAY WILL
KEEP EAST COAST SEA BREEZE PINNED TO THE COAST AGAIN AND
COLLISIONS WILL BE LIKELY NEAR ST. JOHNS RIVER. NUMEROUS
SHOWERS/STORMS ARE FORECAST FOR MOST OF THE LOCAL AREA AND SCTD
STORMS FOR THE FAR SRN TIER. LOCALLY HEAVY RAINFALL IS POSSIBLE.
MAX TEMPS WILL BE A TAD LOWER (UPR 80S TO LOW 90S) DUE TO
INCREASED CLOUDS AND SHOWERS.
.LONG TERM...THURSDAY THROUGH MONDAY...
DEEP MOISTURE WILL LINGER OVER THE AREA ON THURSDAY WITH ABOVE
CLIMO POPS ESPECIALLY N OF I-10 AS MOISTURE IS IN PROCESS OF
LIFTING N WITH THE FRONT. WILL KEEP HIGH END SCTD SHOWERS/STORMS.
HIGH PRESSURE WILL BUILD BACK OVER THE AREA THROUGH THE WEEKEND
WITH DRIER AIR IN MID/UPR LEVELS. THIS SHOULD LOWER POPS BACK
BELOW AVERAGE WITH ABOVE NORMAL TEMPS. HEAT INDICES MAY BE
OPPRESSIVE ONCE AGAIN AND TOP OUT NEAR 105 THIS WEEKEND.
EARLY NEXT WEEK...THE UPR RIDGE IS PROGGED TO RETROGRADE WEST AND
TROUGHINESS RETURNS TO THE EAST COAST WITH A BETTER CHANCE FOR
RAIN AND NOT AS HOT. HAVE LEANED TO THE GFS WITH THIS FCST AS THE
ECMWF LOWERS A FRONT INTO S GA LATE SUNDAY...EARLIER THAN THE GFS.
&&
.AVIATION...
INSTABILITY INDUCED BY SURFACE HEATING WILL CONTINUE TO LEAD TO
SCATTERED THUNDERSTORMS THIS AFTERNOON INTO EARLY EVENING. THESE STORMS
ARE EXPECTED TO GENERALLY MOVE EAST NORTHEAST...AND COULD PRODUCE
BRIEFLY STRONG WIND GUSTS. WHILE THE COVERAGE OF STORMS WILL
DISSIPATE THIS EVENING AFTER SUNSET...ADDITIONAL CONVECTION
OVERNIGHT CANNOT BE RULED OUT AS A TROUGH IS APPROACHING FROM THE
NORTHWEST. THE TROUGH WILL PUSH TOWARD THE SOUTHEAST US COAST
TUESDAY...AND BECOME A FOCUS FOR ADDITIONAL CONVECTION
TUESDAY...ESPECIALLY IN THE AFTERNOON.
&&
.MARINE...
A SURFACE TROUGH WILL MOVE TOWARD THE SOUTHEAST US COAST
TONIGHT...AND STALL. THIS FEATURE WILL BE A FOCUS FOR CONVECTION.
A WEAK RIDGE OF HIGH PRESSURE WILL BUILD ACROSS THE REGION
WEDNESDAY. LOW LEVEL NOCTURNAL EFFECTS WILL LEAD TO ELEVATED WINDS
OVERNIGHT. THEREFORE...HAVE ISSUED A SMALL CRAFT ADVISORY FOR
OFFSHORE ZONES.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 75 90 75 89 / 40 70 60 70
SSI 78 89 79 88 / 40 60 60 60
JAX 76 91 76 91 / 30 60 50 60
SGJ 76 90 77 89 / 30 40 40 60
GNV 75 91 75 91 / 20 40 30 50
OCF 75 91 75 92 / 20 40 30 50
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 6 AM EDT TUESDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE.
&&
TRABERT/STRUBLE/WALKERHazardous weather outlook, Jul 25, 4:33 AM EDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 433 AM EDT MON JUL 25 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-261000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 433 AM EDT MON JUL 25 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...HEAT INDICES 104 TO 108 THIS AFTERNOON... HOT TEMPERATURES AND HIGH HUMIDITY WILL PRODUCE HEAT INDICES IN THE 104 TO 108 RANGE THIS AFTERNOON. SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS THE AREA. THE STORM MOTION WILL BE TO THE EAST. THE STRONGER STORMS WILL PRODUCE FREQUENT LIGHTING STRIKES...STRONG GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. PATCHY SMOKE FROM THE HONEY PRAIRIE WILDFIRE COMPLEX IN THE OKEFENOKEE SWAMP WILL AFFECT VISIBILITIES NEAR AND NORTHEAST OF THE FIRE SITES TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED TO NUMEROUS THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE EXPECTED TUESDAY THROUGH THURSDAY. THE BEST CHANCES OF RAIN WILL BE OVER SOUTHEAST GEORGIA. THUNDERSTORMS WILL BE MORE ISOLATED FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MZ
In the hours before
Special weather statement, Jul 25, 12:27 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1227 PM EDT MON JUL 25 2011
FLZ040-251715-
MARION-
1227 PM EDT MON JUL 25 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN MARION
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 115 PM
EDT...
AT 1227 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 8 MILES WEST OF RAINBOW LAKES
ESTATES...MOVING NORTHEAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND DUNNELLON...RAINBOW LAKES ESTATES AND ROMEO
THROUGH 115 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2901 8240 2901 8242 2905 8248 2904 8250
2905 8254 2921 8254 2922 8253 2922 8241
2946 8241 2947 8233 2897 8232
TIME...MOT...LOC 1627Z 246DEG 13KT 2913 8256
STRUBLESpecial weather statement, Jul 25, 1:21 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
121 PM EDT MON JUL 25 2011
FLZ036-251815-
ALACHUA-
121 PM EDT MON JUL 25 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN ALACHUA
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 215 PM EDT...
AT 121 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM NEWBERRY TO 7
MILES SOUTHEAST OF NEWBERRY...MOVING NORTHEAST AT 10 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND NEWBERRY AND
ALACHUA THROUGH 215 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2982 8247 2963 8231 2953 8256 2965 8266
2968 8266
TIME...MOT...LOC 1721Z 235DEG 10KT 2966 8262 2957 8252
ENYEDISpecial weather statement, Jul 25, 1:33 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
133 PM EDT MON JUL 25 2011
FLZ035-036-251815-
ALACHUA-GILCHRIST-
133 PM EDT MON JUL 25 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN ALACHUA
AND SOUTHEASTERN GILCHRIST COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 215 PM EDT...
AT 132 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER GILCHRIST COUNTY...OR 5 MILES NORTHEAST
OF TRENTON...MOVING NORTHEAST AT 15 MPH. THESE STRONG THUNDERSTORMS
WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES THROUGH 215
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2983 8266 2982 8264 2968 8258 2959 8279
2970 8285
TIME...MOT...LOC 1732Z 240DEG 12KT 2967 8276
ENYEDISpecial weather statement, Jul 25, 1:37 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 137 PM EDT MON JUL 25 2011 FLZ031-032-036-037-251815- ALACHUA-BRADFORD-CLAY-PUTNAM- 137 PM EDT MON JUL 25 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN CLAY...SOUTHEASTERN BRADFORD...EASTERN ALACHUA AND WESTERN PUTNAM COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 215 PM EDT... AT 137 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES EAST OF GAINESVILLE AIRPORT TO 3 MILES EAST OF GROVE PARK...MOVING NORTHEAST AT 30 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND GROVE PARK...GAINESVILLE AIRPORT...ORANGE HEIGHTS...WALDO... MELROSE...PUTNAM HALL...LAKE GENEVA...KEYSTONE HEIGHTS...FLORAHOME AND HAMPTON THROUGH 215 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3001 8206 2983 8175 2954 8208 2970 8231 TIME...MOT...LOC 1737Z 210DEG 26KT 2969 8223 2961 8210 ENYEDI
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 12:27 PM EDT | Special Weather Statement | JAX | Marion | 48 min |
| Jul 25, 1:21 PM EDT | Special Weather Statement | JAX | Alachua | 54 min |
| Jul 25, 1:33 PM EDT | Special Weather Statement | JAX | Gilchrist | 42 min |
| Jul 25, 1:37 PM EDT | Special Weather Statement | JAX | Bradford | 38 min |
| Jul 25, 2:36 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Clay, Duval, Nassau, Putnam and 2 more | 39 min |
| Jul 25, 2:49 PM EDT | Special Marine Warning | JAX | 116 min | |
| Jul 25, 3:02 PM EDT | Special Weather Statement | JAX | Flagler, Saint Johns | 43 min |
| Jul 25, 3:04 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Flagler, Putnam, Saint Johns | 56 min |
| Jul 25, 3:14 PM EDT | Small Craft Advisory | JAX | 6 hr | |
| Jul 25, 3:34 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Putnam, Saint Johns | 116 min |
| Jul 25, 3:41 PM EDT | Special Weather Statement | JAX | Nassau | 49 min |
| Jul 25, 3:54 PM EDT | Areal Flood Advisory | JAX | Duval, Saint Johns | 111 min |
| Jul 25, 4:04 PM EDT | Special Weather Statement | JAX | Flagler, Saint Johns | 41 min |
| Jul 25, 4:07 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 53 min |
| Jul 25, 4:22 PM EDT | Special Marine Warning | JAX | 101 min | |
| Jul 25, 4:38 PM EDT | Special Marine Warning | JAX | 86 min | |
| Jul 25, 4:48 PM EDT | Areal Flood Advisory | JAX | Flagler | 117 min |
| Jul 25, 4:58 PM EDT | Areal Flood Warning | JAX | Flagler | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.